? Acta Mathematica Sinica, English Series
Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
 
Acta Mathematica Sinica, English Series
2017 Vol.33 No.1
Published 15 January 2017

Articles
Articles
1 Valentin BURCEA
Real Submanifolds in Complex Spaces
2017 Vol. 33 (1): 1-20 [Abstract] ( 26 ) [HTML 1KB] [PDF 288KB] ( 105 )
21 Li Chien SHEN
On Three Differential Equations Associated with Chebyshev Polynomials of Degrees 3, 4 and 6
2017 Vol. 33 (1): 21-36 [Abstract] ( 19 ) [HTML 1KB] [PDF 227KB] ( 77 )
37 Liu Quan WANG
Arithmetic Properties of Overpartition Triples
2017 Vol. 33 (1): 37-50 [Abstract] ( 20 ) [HTML 1KB] [PDF 216KB] ( 63 )
51 Youngsoo SEOL
Limit Theorems for Inverse Process Tn of Hawkes Process
2017 Vol. 33 (1): 51-60 [Abstract] ( 17 ) [HTML 1KB] [PDF 200KB] ( 73 )
61 Hyunjin LEE, Eunmi PAK, Young Jin SUH
Hopf Hypersurfaces in Complex Two-Plane Grassmannians with Generalized Tanaka-Webster D-Parallel Shape Operator
2017 Vol. 33 (1): 61-70 [Abstract] ( 13 ) [HTML 1KB] [PDF 193KB] ( 65 )
71 Yan REN, Shao Bo GAN, Peng Fei ZHANG
Accessibility and Homology Bounded Strong Unstable Foliation for Anosov Diffeomorphisms on 3-torus
2017 Vol. 33 (1): 71-76 [Abstract] ( 14 ) [HTML 1KB] [PDF 184KB] ( 65 )
77 Yang LIU, Zi Qun LU
Solvable D2-Groups
2017 Vol. 33 (1): 77-95 [Abstract] ( 18 ) [HTML 1KB] [PDF 302KB] ( 88 )
96 La Mei YUAN, Sheng CHEN, Cai Xia HE
Hom-Gel'fand-Dorfman Super-bialgebras and Hom-Lie Conformal Superalgebras
2017 Vol. 33 (1): 96-116 [Abstract] ( 15 ) [HTML 1KB] [PDF 255KB] ( 74 )
117 Joel FOTSO TACHAGO, Hubert NNANG
Stochastic-periodic Homogenization of Maxwell's Equations with Linear and Periodic Conductivity
2017 Vol. 33 (1): 117-152 [Abstract] ( 14 ) [HTML 1KB] [PDF 391KB] ( 79 )
153 Ce SHI
Optimum Super-simple Mixed Covering Arrays of Type a1bk-1
2017 Vol. 33 (1): 153-164 [Abstract] ( 15 ) [HTML 1KB] [PDF 229KB] ( 75 )
Acta Mathematica Sinica, English Series
      Selected Articles
      Current Issue
      Archive (Full text since 1985)
      Email Alert
      
      Read Articles
      Download Articles
  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7